# SDR FDEA202301100064

- Difficulty date: January 10, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 767-300
- Aircraft serial: 42711
- Aircraft time: 11,622 hours, 5,878 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Slat
- Part number: 114T4103417G
- Part serial: 000324
- Condition: Dented
- Location: Zone 500
- Part time: 11,622 hours, 5,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT NO. 3 WITH DENTS. LEFT WING SLAT NO. 3 TRAILING EDGE WEDGE WAS REPAIRED IAW B767 SRM 51-70-10-2R REPAIR   4 FIG. 201 SHEET 1 AND SRM 57-43-02-2R FIG. 201, (SHEET 1)  REV. 85  DEC15/2022
